# SDR ASAA2014052207913

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 163 hours, 58 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  ACFT GROUNDED.  INSPECTED AND FOUND NO FAULTS FOR RT FMC. PERFORMED RT FMC BITE PROCEDURE REF 34-61, TASK 801. SYS CHECKED NORMAL. NO HISTORY IN 30 DAYS. PLACED THE FMC SELECT SWITCH TO NORMAL.
